# SDR CA131018004

- Difficulty date: October 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 52,522 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Transfer Tube
- Part number: 310541601
- Condition: Leaking
- Location: Nr 2 Engine Oil
- Part time: 48,187 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN CRUISE, FLIGHT CREW RECEIVED A STEADY NR 2 ENGINE OIL PRESSURE WARNING MESSAGE AND OBSERVED A FLUCTUATING OIL PRESSURE.  THE ENGINE NR 2 PROPELLER WAS FEATHERED AND THE OIL PRESSURE DROPPED EVEN MORE.  THE ENGINE WAS SHUTDOWN AND AN EMERGENCY WAS DECLARED.  THE ACFT LANDED WITHOUT FURTHER INCIDENT.  UPON ARRIVAL THE ACFT WAS REMOVED FROM SERVICE.  VISUAL INSPECTION OF THE ENGINE OIL LEVEL REVEALED THAT 5 QUARTS OF OIL WERE MISSING.  DURING TROUBLESHOOTING, A LEAK WAS NOTICED AT THE BEARING 6 & 7 SCAVENGE TRANSFER TUBE. TRANSFER TUBE ASSOCIATED SEAL RING AND GASKET WERE REPLACED WITHOUT SUCCESS. DECISION WAS TAKEN TO REPLACE THE ENGINE.
